MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BIA300 IMPLANT 4MM W ABUTMENT 6MM; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BIA300 IMPLANT 4MM W ABUTMENT 6MM; COCHLEAR BAHA CONNECT SYSTEM
Model Number 92127
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Skin Infection (4544)
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the abutment was removed on (b)(6) 2024, due to chronic infection.There are no plans to re-implant the patient with a new device as of the date of this report.

Brand Name
BIA300 IMPLANT 4MM W ABUTMENT 6MM
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
po box 82
mölnlycke, 435 2 2
SW  435 22
MDR Report Key20875419
Report Number6000034-2024-04184
Device Sequence Number7683540
Product Code LXB
UDI-Device Identifier09321502019521
UDI-Public(01)09321502019521(10)94519(17)161031
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/09/2024
Report Date (Section F) 12/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/31/2016
Device Model Number92127
Device Catalogue Number92127
Device Lot Number94519
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2024
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/19/2024
Event Location Hospital
Date Report to Manufacturer11/19/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/08/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Date Report Sent to FDA12/09/2024